Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Feeling dizzy while standing up. Severe diarrhea and vomiting. Irregular heavy periods. Advice?

Hi! I've been getting very dizzy when standing up... or bending over. I've also been throwing up and having severe diarrhea about every 3 days or so with no bowel movements between. Those symptoms have been going on for about a week...I've also got issues with my period monthly.. (I've had my tubes tied) My period is VERY irregular and VERY heavy. Meaning, I have to wear a super plus absorbency tampon along with a pad because I'll go through the tampon in about an hour. This can last anywhere from 5-9 days.
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
The dizziness can be due to gastroenteritis you are having. It can be due irritable bowel syndrome.
Excessive blood loss during periods can cause anemia that can also lead to dizziness.
So you better consult gynecologist and undergo physical examination and ultrasound to find out the possible cause for your problem and take treatment accordingly.
Possibly by ultrasound the problem with gastrointestinal system can also be made out.
For more details you can ask me through:
Take care.

Answered: Fri, 12 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor